Alert archive / Utah / Flash Flood Warnings in 2006

Flash Flood Warning 13, NWS Grand Junction, CO

October 5, 2006San Juan County, Utah

NWS Grand Junction, CO issued this flash flood warning at Oct 5, 2006, 9:57 PM MDT for San Juan County, Utah. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 5, 2006, 9:57 PM MDT (03:57 UTC)
Expired
Oct 6, 2006, 1:00 AM MDT
In force
3 hr
Issued by
NWS Grand Junction, CO
Area
Counties, with a storm outline in the text

County San Juan County, UT

The radar

The Cedar City radar (KICX), 232 km from the middle of the area, began a volume at 03:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 4.0 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2006-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 220 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2006-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
220 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1336 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KGJT 060400
FFWGJT
UTC037-060700-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
957 PM MDT THU OCT 5 2006

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN SAN JUAN COUNTY IN SOUTHEAST UTAH

* UNTIL 100 AM MDT

* AT 952 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  LIGHT TO MODERATE RAIN CONTINUING TO FALL OVER MUCH OF WESTERN SAN 
  JUAN COUNTY. THE RAIN WILL COME TO AN END FROM SOUTH TO NORTH BY 
  MIDNIGHT...HOWEVER RUNOFF FROM THE HEAVY RAINS EARLIER THIS 
  EVENING WILL CONTINUE TO PRODUCE FLASH FLOODING OF NORMALLY 
  WASHES...SMALL STREAMS...CREEKS AND SLOT CANYONS. AS A 
  RESULT...THE FLASH FLOOD WARNING WILL CONTINUE UNTIL 1 AM MDT.  

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FRY CANYON 
  AND CANYONLANDS NATIONAL PARK. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE 
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN GRAND
JUNCTION.

LAT...LON 3701 11091 3700 11014 3848 10921 3849 10998

$$
2 follow-up statements
000
WGUS75 KGJT 060533
FFSGJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1129 PM MDT THU OCT 5 2006

UTC037-060700-
SAN JUAN UT-
1129 PM MDT THU OCT 5 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM MDT FOR
WESTERN SAN JUAN COUNTY...

AT 1127 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT SHOWERS AND THUNDERSTORMS WERE DIMINISHING ACROSS MUCH OF 
WESTERN SAN JUAN COUNTY. HOWEVER...WATER WILL CONTINUE TO 
RUNOFF FROM THE HEAVIER RAINS EARLIER THIS EVENING. THIS WILL RESULT 
IN CONTINUED HIGH WATERS IN NORMALLY DRY CREEKS AND STREAMS. IN 
ADDITION...MUD AND ROCK SLIDES WILL REMAIN A THREAT ALONG STEEPER 
TERRAIN IN WESTERN SAN JUAN COUNTY. AS A RESULT...THE FLASH FLOOD 
WARNING WILL REMAIN IN EFFECT UNTIL 100 AM MDT.  

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FRY CANYON 
AND CANYONLANDS NATIONAL PARK.  

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN GRAND
JUNCTION.

LAT...LON 3701 11091 3700 11014 3848 10921 3849 10998

$$
000
WGUS75 KGJT 060703
FFSGJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
102 AM MDT FRI OCT 6 2006

UTC037-060712-
SAN JUAN UT-
102 AM MDT FRI OCT 6 2006

...THE FLASH FLOOD WARNING HAS EXPIRED FOR WESTERN SAN JUAN COUNTY...

THE RAIN HAS TEMPORARILY ENDED FOR THE WESTERN PORTION OF SAN JUAN 
COUNTY.  THEREFORE THE FLASH FLOOD WARNING HAS EXPIRED.  HOWEVER...A 
FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING.  MORE 
HEAVY RAIN CAN BE EXPECTED TODAY.

LAT...LON 3701 11091 3700 11014 3848 10921 3849 10998

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this flash flood warning went out at Oct 5, 3:36 PM MDT, 6 hours 21 minutes earlier.

Area forecast discussion, Oct 5, 3:36 PM MDT, 6 hours 21 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
336 PM MDT THU OCT 5 2006

DELETED OUTDATED TEXT FROM EARLIER DISCUSSION

.SHORT-TERM (TONIGHT THROUGH SATURDAY)...
A WIDESPREAD SIGNIFICANT PRECIPITATION EVENT EXPECTED FOR EASTERN
UTAH AND WESTERN COLORADO THROUGH SATURDAY. DEEP SUBTROPICAL
MOISTURE CONTINUES TO STREAM ACROSS THE AREA AHEAD OF A STRONG UPPER
LEVEL LOW SITUATED ALONG THE CALIFORNIA COAST. A STRONG UPPER JET
AND DIFLUENCE ALOFT OVER RELATIVELY WARM AND MOIST SOUTHERLY FLOW IS
RESULTING IN NUMEROUS SHOWERS AND THUNDERSTORMS OVER UTAH AND MUCH
OF WESTERN COLORADO THIS AFTERNOON. THE CALIFORNIA LOW WILL MOVE
SOUTHEAST ALONG THE COAST TONIGHT AND THEN MOVE INLAND AND LIFT
NORTHEAST ACROSS THE GREAT BASIN FRIDAY AND FRIDAY NIGHT WHILE
ANOTHER UPPER LOW FORMS OVER CENTRAL CALIFORNIA.

SYNOPTIC SCALE FORCING WILL INCREASE OVER THE FORECAST AREA TONIGHT
AND FRIDAY AS THE LOW SHIFTS INLAND. HEAVY RAINFALL AND POTENTIAL FOR
FLOODING IS THE MAIN CONCERN WITH THIS SYSTEM. FLOW ALOFT WILL MOVE
STORMS ALONG FAIRLY QUICKLY BUT ABUNDANT MOISTURE ALONG WITH SOME
TRAINING STORMS AND BANDS OF PERSISTENT MODERATE TO HEAVY RAIN WILL
LIKELY YIELD AT LEAST SOME LOCALIZED FLOODING BEFORE THIS SYSTEM
MOVES OUT. EAST CENTRAL AND SOUTHEAST UTAH INITIALLY IN THE GREATEST
THREAT AREA FOR FLASH FLOODING RAINS THROUGH TONIGHT. THE FLASH FLOOD
THREAT WILL INCREASE ACROSS WESTERN COLORADO FRIDAY AND HAVE ISSUED
FLASH FLOOD HIGHLITES FOR MUCH OF WEST CENTRAL AND SOUTHWEST
COLORADO. OTHER CONCERN IS FOR SEVERE THUNDERSTORM POTENTIAL FRIDAY.
WIND SHEAR AND DEEP MOISTURE HAS POTENTIAL TO SUPPORT SOME ORGANIZED
SEVERE CONVECTION PRIMARILY FOR EASTERN UTAH FRIDAY. BOTTOM LINE...
FRIDAY COULD BE A VERY BUSY DAY ACROSS THE FORECAST AREA WITH
FLOODING AND SOME SEVERE STORMS.

PRECIPITATION SHOULD BE ON THE WANE LATE FRIDAY NIGHT THROUGH
SATURDAY AS THE UPPER LOW OPENS UP AND ACCELERATES ACROSS EASTERN
IDAHO AND NORTHWEST WYOMING. A COLD FRONT WILL PUSH INTO THE AREA
FRIDAY NIGHT AND BECOME NEARLY STATIONARY AND WEAKEN OVER THE
FORECAST AREA ON SATURDAY WHICH WILL HELP FOCUS LINGERING
PRECIPITATION ACROSS THE CENTRAL AND SOUTHERN MOUNTAINS. WIDESPREAD
CLOUDS AND PRECIPITATION AHEAD OF THE FRONT WILL MAKE ANY COOL DOWN
BEHIND THE FRONT FAIRLY MINOR.

SNOW LEVELS TO REMAIN HIGH IN SOUTHERLY FLOW AHEAD OF THE SYSTEM.
EXPECT SOME 2-4 ACCUMULATIONS ABOVE THE 11-12K FOOT LEVELS TONIGHT
AND AGAIN FRIDAY. POTENTIAL FOR SOME SOME 3-5 INCH AMOUNTS ABOVE
9500 FEET FRIDAY NIGHT INTO EARLY SATURDAY MORNING. LINDQUIST

.LONG-TERM (SATURDAY NIGHT THROUGH THURSDAY)...
FOR SATURDAY NIGHT...WILL SEE A BRIEF BREAK BETWEEN THE AREA OF
PRECIPITATION WE ARE NOW JUST STARTING TO EXPERIENCE AND THE NEXT
INFLUX OF MOISTURE WE ARE EXPECTING FOR SUNDAY. MODELS REMAIN IN GOOD
AGREEMENT WITH STREAMING DEEP LAYER MOISTURE INTO THE FORECAST AREA
SUNDAY AS THE UPPER LOW REMAINS PARKED JUST OFF THE CALIFORNIA COAST.
ALTHOUGH IT IS LOOKING FAIRLY WET SUNDAY AND SUNDAY NIGHT...WE WILL
NOT SEE PRECIP TOTALS EVEN NEAR THOSE WE ARE EXPECTING OVER THE
NEXT FEW DAYS. SOME MOISTURE WILL THEN REMAIN OVER THE AREA MONDAY
THROUGH WEDNESDAY AS WE ARE POSITIONED BETWEEN THE UPPER LOW TO OUR
WEST AND NORTHERN STREAM TROUGHING TO OUR EAST. SHOWER AND
THUNDERSTORM ACTIVITY WILL CONTINUE THROUGH THIS PERIOD...WITH
DIURNAL TRENDS BECOMING MORE DOMINANT THAN SYNOPTIC FORCING.

NORTHERN STREAM TO REMAIN QUITE ACTIVE OVER CANADA SUNDAY THROUGH
TUESDAY WITH EACH SUCCESSIVE SHORTWAVE DIGGING FURTHER SOUTH AND WEST
INTO THE NORTHERN PLAINS. GFS/EURO/UKMET ALL DROP A PIECE OF ENERGY
FROM A POLAR VORTEX NORTH OF 70N LATITUDE INTO THE NORTHERN STREAM
AND CARVE A MASSIVE UPPER LOW THAT COVERS MUCH OF CENTRAL CANADA AND
THE NORTHERN PLAINS BY WEDNESDAY NIGHT. PAST FEW GFS RUNS HAVE THEN
DROPPED A STRONG SHORTWAVE DOWN THE BACKSIDE OF THIS SYSTEM AND INTO
COLORADO. THIS WOULD PUSH A VERY POTENT COLD FRONT THROUGH AT LEAST
THE NORTHERN PORTION OF THE FORECAST AREA IF IT DOES OCCUR. EURO
MODEL DOES NOT SHOW THIS SHORTWAVE...AND SINCE IT IS STILL FAIRLY FAR
OUT IN THE FORECAST...WILL NOT JUMP ON THIS SOLUTION FOR NOW.
ALTHOUGH...GIVEN SUCH A HIGHLY AMPLIFIED PATTERN...THIS SCENARIO
WOULD NOT BE UNLIKELY. THIS SHORTWAVE DROPPING DOWN THE BACKSIDE OF
THE MAIN LOW WOULD ALSO SERVE TO SHEAR OUT THE MUCH SMALLER CUT-OFF
LOW THAT WILL CONTINUE TO MEANDER NEAR SOUTHERN CALIFORNIA. WENT
ABOVE MEX GUIDANCE FOR THE DAY 6 AND 7 FORECAST GIVEN SUCH AN
ANOMALOUS PATTERN. HOWEVER...IF CONFIDENCE WITH THE SHORTWAVE
INCREASES...WE WILL HAVE TO DROP TEMPS CONSIDERABLY.
&&

.GJT WATCHES/WARNINGS/ADVISORIES...
.CO...FLASH FLOOD WATCH FRIDAY AND FRIDAY EVENING FOR MUCH OF WEST
      CENTRAL AND SOUTHWEST COLORADO...ZONES 03...06...07...09...
      11...17...18...19...20...21 AND 22.
.UT...FLASH FLOOD WATCH TODAY THROUGH FRIDAY AFTERNOON FOR EAST
      CENTRAL AND SOUTHEAST UTAH...ZONES 22...25...27...28 AND 29.

TAL/HLO
Hazardous weather outlook, Oct 5, 4:07 PM MDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
407 PM MDT THU OCT 5 2006

UPDATED TO EXTEND AND EXPAND FLASH FLOOD WATCH

COZ001>014-017>023-UTZ022>025-027>029-061200-
ANIMAS RIVER BASIN-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES-
CENTRAL COLORADO RIVER BASIN-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
CENTRAL YAMPA RIVER BASIN-DEBEQUE TO SILT CORRIDOR-
EASTERN UINTA BASIN-EASTERN UINTA MOUNTAINS-
ELKHEAD AND PARK MOUNTAINS-FLAT TOPS-
FOUR CORNERS/UPPER DOLORES RIVER-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAINS-GRAND AND BATTLEMENT MESAS-
GRAND VALLEY-LA SAL AND ABAJO MOUNTAINS-LOWER YAMPA RIVER BASIN-
NORTHWEST SAN JUAN MOUNTAINS-PARADOX VALLEY/LOWER DOLORES RIVER-
ROAN AND TAVAPUTS PLATEAUS-SAN JUAN RIVER BASIN-SOUTHEAST UTAH-
SOUTHWEST SAN JUAN MOUNTAINS-TAVAPUTS PLATEAU-
UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-UPPER GUNNISON RIVER VALLEY-
UPPER YAMPA RIVER BASIN-WEST ELK AND SAWATCH MOUNTAINS-
407 PM MDT THU OCT 5 2006

...FLASH FLOOD WATCH FOR EASTERN CENTRAL AND SOUTHEAST UTAH TODAY
THROUGH FRIDAY AFTERNOON...

.DAY ONE...TONIGHT

SHOWERS AND THUNDERSTORMS WILL INCREASE AND BECOME MORE NUMEROUS
THIS EVENING. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE OVER
EASTERN UTAH. A FLASH FLOOD WATCH IS IN EFFECT FOR EASTERN UTAH
UNTIL MIDNIGHT FRIDAY. THUNDERSTORMS OVER EASTERN UTAH THIS EVENING
WILL BE CAPABLE OF PRODUCING RAINFALL OF ONE HALF TO ONE INCH
OVER A SHORT PERIOD OF TIME. THESE STORMS WILL ALSO HAVE THE
POTENTIAL TO GENERATE STRONG WIND GUSTS TO 40 MPH AND SMALL HAIL.
ISOLATED SEVERE THUNDERSTORMS COULD ALSO DEVELOP OVER UTAH THIS
EVENING. SEVERE THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE
WIND GUSTS IN EXCESS OF 55 MPH AND LARGE HAIL. SHOWERS AND
THUNDERSTORMS...SOME CONTAINING HEAVY RAINFALL...WILL OCCUR
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FLASH FLOOD WATCH IS IN EFFECT FOR EASTERN UTAH UNTIL MIDNIGHT ON
FRIDAY. A FLASH FLOOD WATCH HAS ALSO BEEN ISSUED FOR WESTERN
COLORADO...EFFECTIVE FROM 600 AM FRIDAY MORNING UNTIL MIDNIGHT FRIDAY
NIGHT. WIDESPREAD SHOWERS AND THUNDERSTORMS...SOME PRODUCING HEAVY
RAINFALL...WILL OCCUR ACROSS MUCH OF EASTERN UTAH AND WESTERN
COLORADO ON FRIDAY. THE GREATEST THREAT FOR FLASH FLOODING EXISTS
FROM EASTERN UTAH WESTWARD INTO COLORADO...EXTENDING ROUGHLY TO A
LINE FROM DURANGO TO MONTROSE TO MEEKER. RAINFALL AMOUNTS OF BETWEEN
ONE AND TWO INCHES ARE EXPECTED TO OCCUR OVER A WIDESPREAD AREA.
LOCALLY HIGHER AMOUNTS UP TO THREE INCHES ARE ANTICIPATED.

THUNDERSTORMS ARE LIKELY TO OCCUR ON FRIDAY. THESE STORMS WILL
PRODUCE VERY HEAVY RAINFALL...HAIL AND WIND GUSTS UP TO 40 MPH.
ISOLATED SEVERE THUNDERSTORMS WILL PRODUCE LARGE HAIL...DAMAGING
DOWNBURST WINDS AND EVEN THE POSSIBILITY OF A TORNADO. SNOW LEVELS
WILL BE ABOVE 10000 FEET WITH SNOW ACCUMULATIONS LIMITED TO THE
MOUNTAIN PASSES.

PRECIPITATION WILL TAPER OFF OVER EASTERN UTAH FRIDAY EVENING...THEN
OVER WESTERN COLORADO BY SATURDAY MORNING. RIVERS AND STREAMS OVER
EASTERN UTAH AND WESTERN COLORADO ARE LIKELY TO SEE RISES OF ONE TO
TWO FEET BY SATURDAY.

BY SUNDAY...SLIGHTLY DRIER CONDITIONS WILL RESIDE OVER THE REGION...
WITH SCATTERED SHOWERS AND THUNDERSTORMS OCCURRING...MAINLY OVER THE
MOUNTAINS. THIS ACTIVITY WILL CONTINUE DURING THE AFTERNOON AND
EVENING HOURS ON MONDAY AND TUESDAY AS WELL. GUSTY WINDS TO 40 MPH...
LOCALLY HEAVY RAIN AND SMALL HAIL WILL ACCOMPANY THE STRONGER
THUNDERSTORMS. SNOW LEVELS WILL GENERALLY BE AT OR ABOVE 10000 FEET
DURING THE DAY THEN LOWER TO NEAR 9000 FEET OVERNIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED FRIDAY. SPOTTERS ARE ENCOURAGED TO
REPORT SEVERE WEATHER...FLOODING...AND SIGNIFICANT RAINFALL AMOUNTS
TONIGHT AND FRIDAY.

In the hours before

Local storm report, Oct 5, 8:20 PM MDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
820 PM MDT THU OCT 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HEAVY RAIN       13 ENE DURANGO          37.36N 107.65W
10/05/2006  M1.10 INCH       LA PLATA           CO   TRAINED SPOTTER

            1.10 RAINFALL IN THE PERIOD FROM 9 PM LAST EVENING TO
            ABOUT 7 PM THIS EVENING.

&&

JRP
Local storm report, Oct 5, 8:40 PM MDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
840 PM MDT THU OCT 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     FLASH FLOOD      30 S RANGELY            39.65N 108.78W
10/05/2006                   RIO BLANCO         CO   LAW ENFORCEMENT

            WATER AND DEBRIS ESTIMATED ABOUT 1 FOOT DEEP ACROSS
            HIGHWAY 139 BETWEEN MILE MARKERS 54 AND 55.

&&

JRP

The office that day

Everything else NWS Grand Junction, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 6:51 PM MDTFlash Flood WarningGJTGrand3 hr
Oct 5, 7:00 PM MDTFlash Flood WarningGJTSan Juan3 hr
Oct 5, 7:07 PM MDTSevere Thunderstorm WarningGJTSan Juan38 min
Oct 5, 9:41 PM MDTFlash Flood WarningGJTGrand3 hr
Oct 6, 8:54 AM MDTFlash Flood WarningGJTSan Juan6 hr
Oct 6, 2:57 PM MDTFlash Flood WarningGJTSan Juan6 hr

Nearby

Flash Flood Warnings in Utah, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.